# SDR IPXA201407023468

- Difficulty date: June 16, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 11,090 hours, 6,700 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP BULLNOSE INBD EDGE HAS GOUGE.  REPAIRED LT WING FLAP IAW SRM 57-50-00, FIG 208.
